|tx of cirrhosis
Nov 3, 2006
How is extremely high bilirubin levels treated with cirrhosis?
| Response from Dr. McGovern
A very high bilirubin can mean various things so it is best to discuss this one with your physician. It can mean a blockage of bile or can be related to liver dysfunction. It can also go up with liver injury from medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.